A stable recurrence relation for trigonometric B-splines. (English) Zbl 0414.41005


41A15 Spline approximation
65D07 Numerical computation using splines
42A05 Trigonometric polynomials, inequalities, extremal problems


Zbl 0192.421
Full Text: DOI


[1] de Boor, C., On calculating with B-splines, J. Approximation Theory, 6, 50-62 (1972) · Zbl 0239.41006
[2] Cox, M. G., The numerical evaluation of B-splines, J. Inst. Math. Appl., 10, 134-149 (1972) · Zbl 0252.65007
[3] Karlin, S., (Total Positivity, Vol. 1 (1968), Stanford Univ. Press: Stanford Univ. Press Stanford, Calif) · Zbl 0219.47030
[4] Marsden, M. J., An identity for spline functions with applications to variation-diminishing spline approximation, J. Approximation Theory, 3, 7-49 (1970) · Zbl 0192.42103
[5] Schoenberg, I. J., On trigonometric spline interpolation, J. Math. Mech., 13, 795-825 (1964) · Zbl 0147.32104
[6] Schumaker, L. L., On Tchebycheffian spline functions, J. Approximation Theory, 18, 278-303 (1976) · Zbl 0339.41004
[7] Schumaker, L. L., Zeros of spline functions and applications, J. Approximation Theory, 18, 152-168 (1976) · Zbl 0339.41003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.